| Catalog Number |
001388LX9 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ul pro fused headlight cable 9ft (001388lx9) has browning, had burnt end fittings.It is unknown under what circumstance this event was discovered; however, no patient injury, death or surgical delay was reported.
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The ul pro fused headlight cable 9ft, 275cm ((b)(6)) was returned for evaluation: failure analysis: the ul pro fused headlight cable was received in used condition.A visual check was performed on the headlight cable.Visual inspection identified that the cable had heat damage on the end fitting.Root cause analysis: the reported complaint was confirmed.It was determined that this issue was most likely due to overheating of the lightsource that the cables were connected to.